# SDR P5CA0401292

- Difficulty date: December 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 17,123 hours, 30,810 cycles
- Engine: Ge CF650C2
- Engine time: 17,123 hours, 30,810 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Dirty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FUEL VALVE MSG FUEL SPAR VLV 2 STATUS MSG.  REMOVED NR 2 FUEL SPAR VALVE.  CLEANED SHAFT AND REINSTALLED SPAR VALVE.  OPERATION CHECKS OK PER MM 28-22-01.
